# SDR SWAA2015092344229

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 67,733 hours, 54,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546423
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED, AFT SPAR AFT FASTENER STATION 175.  REPAIRED SKIN IAW SRM.
